# SDR FDEA202405080614

- Difficulty date: May 8, 2024
- Submitted: May 9, 2024
- Operation: Air carrier
- Aircraft: N121FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 43545
- Aircraft time: 16,167 hours, 6,982 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Tee Fitting
- Part number: 141T56037
- Part serial: NA
- Condition: Cracked
- Location: Bs 246
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR BOARD SUPPORT LOWER SUPPORT "T" SEVERED, STA 246-20, 6" RIGHT OF CENTER.   MARKED WITH DOT. REPLACED "T" FITTING FABRICATED AND PROCESSED CABIN FLOORBOARD CLIP (141T5603-7 AT   RBL 5.805, STA 272.70, WL 199.60 REF B767 DWG 141T5603) NSTALLED CLIP (P/N:141T5603-7) IAW   BAC DWG #141T5600, B767 SRM 51-40-02-OG AND 51-40-03-0G.
